# SDR N6WA2025022008

- Difficulty date: February 20, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N562GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10047
- Aircraft time: 43,718 hours, 33,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Protector
- Part number: SH670320404S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PROTECTOR ON FLOOR WEB AT SERVICE DOOR. REMOVED AND REPLACED NEW PROTECTOR ON FLOOR WEB AT SERVICE DOOR IAW CRJ SRM 51-42-06.
